Cones in the space of block-matrices

Ando, Tsuyoshi and Kérchy, László: Cones in the space of block-matrices. In: Acta scientiarum mathematicarum, (79) 1-2. pp. 333-345. (2013)

[img] Cikk, tanulmány, mű
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2013
Volume: 79
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 333-345
Language: angol
Official URL:
Uncontrolled Keywords: Szőkefalvi-Nagy Béla, Természettudomány, Matematika
Additional Information: Bibliogr.: p. 344-345.; Abstract
Date Deposited: 2016. Oct. 17. 10:38
Last Modified: 2019. Sep. 09. 13:44

Actions (login required)

View Item View Item